Projections of L p onto subspaces spanned by independent random variables
Compositio Mathematica, Tome 39 (1979) no. 2, p. 141-175
@article{CM_1979__39_2_141_0,
     author = {Dor, L. E. and Starbird, T.},
     title = {Projections of $L\_p$ onto subspaces spanned by independent random variables},
     journal = {Compositio Mathematica},
     publisher = {Sijthoff et Noordhoff International Publishers},
     volume = {39},
     number = {2},
     year = {1979},
     pages = {141-175},
     zbl = {0404.60013},
     mrnumber = {546965},
     language = {en},
     url = {http://www.numdam.org/item/CM_1979__39_2_141_0}
}
Dor, L. E.; Starbird, T. Projections of $L_p$ onto subspaces spanned by independent random variables. Compositio Mathematica, Tome 39 (1979) no. 2, pp. 141-175. http://www.numdam.org/item/CM_1979__39_2_141_0/

[1] G. Bennett, L.E. Dor, V. Goodman, W.B. Johnson, C.M. Newman: On uncomplemented subspaces of L p, 1 < p < 2. Israel J. Math. 26 (1977) 178-187. | MR 435822 | Zbl 0339.46022

[2] J. Bretagnolle, D. Dacunha-Castelle: Application de l'etude de certaines formes linéaires aléatoires au plongement d'espaces de Banach dans des espaces LP. Ann. Sci. Ecole Normale Superieure 4e ser. 2 (1969) 437-480. | Numdam | MR 265930 | Zbl 0229.60006

[3] D.L. Burkholder: Martingale transforms. Annals of Math. Stat. 37 (1966) 1494-1504. | MR 208647 | Zbl 0306.60030

[4] L.E. Dor: On projections in L1. Annals of Math. 102 (1975) 463-474. | MR 420244 | Zbl 0314.46027

[5] I.T. Gohberg, A.S. Markus: On the stability of bases in Banach and Hilbert spaces. Izv. Akad. Nauk Mold. SSR 5 (1962) 17-35. | MR 226365

[6] W.B. Johnson, B. Maurey, G. Schechtman, L. Tzafriri: Symmetric structures in Banach spaces. | Zbl 0421.46023

[7] W.B. Johnson, E. Odell: Subspaces of Lp which embed into lp. Compositio Math. 28 (1974) 37-49. | Numdam | MR 352938 | Zbl 0282.46020

[8] M.J. Kadec: On conditionally convergent series in the space Lp. Uspehi Mat. Nauk 9:1 (1954) 107-109. | MR 61274 | Zbl 0055.29003

[9] M.I. Kadec, A. Pełczyński: Bases, lacunary sequences, and complemented subspaces of Lp. Studia Math. 21 (1962) 161-176. | Zbl 0102.32202

[10] J-L. Krivine: Sous-espaces de dimension finie des espaces de Banach réticulés. Ann. of Math. 104 (1976) 1-29. | MR 407568 | Zbl 0329.46008

[11] J. Lindenstrauss, L. Tzafriri: Classical Banach spaces. Lecture Notes in Mathematics. Springer Verlag, Berlin 1973. | MR 415253 | Zbl 0259.46011

[11a] J. Lindenstrauss, L. Tzafriri: Classical Banach spaces I, Ergebnisse der Mathematik Grenzgebiete 92. Springer Verlag, Berlin 1977. | MR 500056 | Zbl 0362.46013

[12] J. Lindenstrauss, A. Pełczyński: Absolutely summing operators in Lp spaces and their applications. Studia Math. 29 (1968) 275-326. | Zbl 0183.40501

[13] B. Maurey: Théorèmes de factorisation pour les opérateurs linéaires à valeurs dans les espaces Lp. Asterisque 11, Paris 1974. | Zbl 0278.46028

[ 14] V.D. Milman: Geometric theory of Banach spaces. Part I, theory of basic and minimal systems. Uspehi Mat. Nauk 25:3 (1970) 113-174 (Russian), English translation: Russian Math. Surveys 25:3 (1970) 111-170. | MR 280985 | Zbl 0221.46015

[ 15] W. Orlicz: Uber unbedingte Konvergenz in Functionenraumen I/II. Studia Math 4 (1933) 33-37, 41-47. | JFM 59.1076.03 | Zbl 0008.31502

[16] A. Pełczyński, H.P. Rosenthal: Localization techniques in Lp spaces. Studia Math. 52 (1975) 263-289. | Zbl 0297.46023

[17] H.P. Rosenthal: On a theorem of J. L. Krivine concerning block finite representability of lp in general Banach spaces. J. Functional Analysis. | Zbl 0387.46016

[18] H.P. Rosenthal: On relatively disjoint families of measures, with some applications to Banach space theory. Studia Math. 37 (1970) 13-36. | MR 270122 | Zbl 0227.46027

[19] H.P. Rosenthal: On subspaces of Lp. Annals of Math. 97 (1973) 344-373. | MR 312222 | Zbl 0253.46049

[20] H.P. Rosenthal: On the span in Lp of sequences of independent random variables (II). Proceedings VI Berkeley Symp. Math. Stat. Prob. Vol. II (1970/1) 149-167. | MR 440354 | Zbl 0255.60003

[21] H.P. Rosenthal: On the subspaces of Lp (p > 2) spanned by sequences of independent random variables. Israel J. Math. 8 (1970) 273-303. | MR 271721 | Zbl 0213.19303

[22] H.P. Rosenthal: Projections onto translation-invariant subspaces of Lp(G). Memoirs A.M.S. 63 (1966). | MR 211198 | Zbl 0203.43903

[23] W. Rudin: Trigonometric series with gaps. J. Math. Mech. 9 (1960) 203-227. | MR 116177 | Zbl 0091.05802

[24] A. Szankowski: A Banach lattice without the approximation property. Israel J. Math. 24 (1976) 329-337. | MR 420231 | Zbl 0336.46013

[25] J.Y.T. Woo: On modular sequence spaces. Studia Math. 48 (1973) 271-289. | MR 358289 | Zbl 0264.46007

[26] A. Zygmund: Trigonometric Series. vol. I, 2nd. edition, Cambridge Univ. Press, Cambridge, England, 1959. | MR 107776 | Zbl 0085.05601

[27] I.V. Šragin: Conditions for the embedding of classes of sequences and their consequences. Mat. Zametki 20 (1976) 681-692. English translation: Math. Notes Acad. Sci. USSR 20 (1976) 942-948. | MR 442641 | Zbl 0349.46011

[28] E. Stein: Topics in Harmonic Analysis related to the Littlewood-Paley theory. Annals of Math. Studies No. 63, Princeton 1970. | MR 252961 | Zbl 0193.10502